# SDR ASAA2016061217016

- Difficulty date: June 12, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 21,586 hours, 6,350 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN,  INTERMITTENT LT FMC FAILURE WITH VTK FLAG.  ACFT GROUNDED. PERFORMED FIM 34-61, TASK 836.  CYCLED CIRCUIT BREAKERS, LT FMC RETURNED TO NORMAL OPERATION.  INFLIGHT FAULTS SHOWS 1 LT FMC FAILURE ON GROUND,  NO OTHER FAULTS NOTED, REF FIM 34-61, TASK 801.  HISTORY LAST 90 DAYS.  ETOPS GROUND VERIFICATION NORMAL, REF AMM 34-61-00, FMC OPS TEST.
